RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 1, Pages 15–24 (Mi mz4649)  

This article is cited in 1 scientific paper (total in 1 paper)

On interpolation of bilinear operators with a real method

S. V. Astashkin

Kuibyshev State University

Abstract: This article considers functors of the real method for interpolation of bilinear operators. A description is obtained for them in the case of exponential characteristic functions.

Full text: PDF file (831 kB)

English version:
Mathematical Notes, 1992, 52:1, 641–648

Bibliographic databases:

UDC: 517.989.27
Received: 18.01.1992

Citation: S. V. Astashkin, “On interpolation of bilinear operators with a real method”, Mat. Zametki, 52:1 (1992), 15–24; Math. Notes, 52:1 (1992), 641–648

Citation in format AMSBIB
\Bibitem{Ast92}
\by S.~V.~Astashkin
\paper On interpolation of bilinear operators with a real method
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 1
\pages 15--24
\mathnet{http://mi.mathnet.ru/mz4649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187708}
\zmath{https://zbmath.org/?q=an:0798.46054}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 1
\pages 641--648
\crossref{https://doi.org/10.1007/BF01247642}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500003}


Linking options:
  • http://mi.mathnet.ru/eng/mz4649
  • http://mi.mathnet.ru/eng/mz/v52/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, Yu. E. Kim, “Interpolation of bilinear operators in Marcinkiewicz spaces”, Math. Notes, 60:4 (1996), 363–371  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021